# SDR C2XA11RI025

- Difficulty date: February 14, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 20,434 hours, 15,605 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2312 - EWR - FLIGHT CREW REPORTED LG AIR/GND FAIL IN FLIGHT AND ON GROUND AFTER LANDING.  EWR MX RE-SECURED LOOSE CONNECTOR FOR RIGHT GEAR WOW PROX SWITCH AND PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR - OPS CHECK GOOD.  ACFT WAS APPROVED TO RETURN TO SERVICE.
